Show ratings & reviews for

1.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Pet scan1 | 75 or over | Male | On medication for 1 to 6 months | Patient
7/18/2014
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

The result of TSH blood test goes higher

Report this postFill 3Created with Sketch.
regrets | 75 or over | Female |
5/15/2013
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

this was given to me in an IV during a CT scan of abdomen/pelvis. soon after I got a severe headache, Red burning face neck bottom extreities, dizzy cannot sleep. It's 4:30 AM and I'm still awake. I have had a CT scan a few yers ago and VISI PAQUE was used for the IV and I had no problems. I told the hosp. radiol. this but I suppose they ignored my input. I had to be pre-medicated prior to the IV because of allergic reactions so that should have been the main reson not to use something different for me. They never bothered to tell me of the change and now I'm miserable.Please do not use this solution unless you want to be miserable.Read More Read Less

Report this postFill 3Created with Sketch.
6ZVXan | 45-54 | Female | On medication for less than 1 month | Patient
2/28/2013
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

About eight hours after this drug was used on me, I developed a severe headache and then about an hour later violent nausea and vomitting for the next three hours. Ended up at ER. About two and a half days later, I still have headache but not nearly as severe however I have dizziness.

Report this postFill 3Created with Sketch.
Anonymous | Patient
7/22/2011
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Horrible stuff. My experience was similar to the first poster's--also ended up in the ER with this "mystery rash"(that lasted up to 2 weeks +) and found out months later that the hospital that i had gone to, switched to this Isovue brand/compound to SAVE A BUCK!! Didn't and dont appreciate being a guinea pig, unknowingly. No one informed me of the switch until way after the fact-- when I inquired and told them of my adverse reaction. Also, was just given Isovue300 --"a milder solution" --no better. Same results. I'm itching to no end!!! Did my research and the hospital had been using another brand/compound before the switch--had no problem with that formula--btw, made for those who may have a stronger sensitivity to iodine. Apparently, the hospital believes that the benefits(their own= $$$$$) outweighs our risk as patients. Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | On medication for less than 1 month | Patient
7/7/2011
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

The day after being injected with Isovue 370, I developed a blotchy rash on the front of my upper torso. It was itchy. It gradually spread over almost my entire body and became solid red. The itching was terrible. The fifth and sixth nights after the injection, I had to go the ER because the itching was so bad. I was prescribed Benadryl, Prednisone and Hydroxyzine, None of those helped at all. The redness gradually faded although it is now two weeks after the injection and there is still a pale pink in some areas. The itching is not as bad as it was but still very much present. I can't sleep all night because the itching wakes me up. Strangely, it is worse at night than during the day. Mornings are the best with almost no itching. It begins to return in late afternoon. Based on my experience, I would avoid this drug like the plague unless you want to risk at least two weeks of misery.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More